Alert archive / Washington / High Wind Warnings in 2022

High Wind Warning 6, NWS Seattle, WA

November 29, 2022San Juan County, Washington

NWS Seattle, WA issued this high wind warning at Nov 29, 2022, 3:26 AM PST for San Juan County, Washington. It took effect at Nov 29, 2022, 4:00 PM PST. It was in force for 9 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 29, 2022, 3:26 AM PST (11:26 UTC)
In effect from
Nov 29, 2022, 4:00 PM PST
Expired
Nov 30, 2022, 1:03 AM PST
In force
9 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 7:24 PM PSTNON-TSTM WND GST 517 E Friday Harbor, WAMESONET STATION DW7371 LOPEZ ISLAND.
Nov 29, 7:25 PM PSTNON-TSTM WND GST 363 S Roche Harbor, WAMESONET STATION DVI01805 FRIDAY HARBOR.
Nov 29, 7:41 PM PSTNON-TSTM WND GST 591 S Friday Harbor, WAASOS STATION KFHR FRIDAY HARBOR AIRPORT.
Nov 29, 8:15 PM PSTNON-TSTM WND GST 471 Wnw Eastsound, WAAWOS STATION KORS ORCAS ISLAND AIRPORT.
Nov 29, 8:48 PM PSTNON-TSTM WND GST 361 Nne Friday Harbor, WABUOY STATION FRDW1 FRIDAY HARBOR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 00:00Z, 11.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 00:00Z on 2022-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 00:00Z on 2022-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
108 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

864 
WWUS76 KSEW 291126
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
326 AM PST Tue Nov 29 2022

WAZ001-503-506-510-291930-
/O.NEW.KSEW.HW.W.0006.221130T0000Z-221130T1500Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
326 AM PST Tue Nov 29 2022

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM
PST WEDNESDAY...

* WHAT...East to southeast winds 30 to 40 mph with gusts up to 55
  mph expected.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...From 4 PM this afternoon to 7 AM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ516-517-291930-
/O.NEW.KSEW.WI.Y.0023.221130T0000Z-221130T1800Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
326 AM PST Tue Nov 29 2022

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST
WEDNESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...North Coast and Central Coast.

* WHEN...From 4 PM this afternoon to 10 AM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ507-509-556-558-291930-
/O.NEW.KSEW.WI.Y.0023.221130T0000Z-221130T1500Z/
Everett and Vicinity-Tacoma Area-Bellevue and Vicinity-
Seattle and Vicinity-
Including the cities of Everett, Edmonds, Lynnwood, Marysville, 
Tacoma, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, 
Sahalee, Pine Lake, and Seattle
326 AM PST Tue Nov 29 2022

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST
WEDNESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Everett and Vicinity, Tacoma Area, Bellevue and 
  Vicinity and Seattle and Vicinity.

* WHEN...From 4 PM this afternoon to 7 AM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
743 
WWUS76 KSEW 291910
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1110 AM PST Tue Nov 29 2022

WAZ001-503-506-510-301200-
/O.CON.KSEW.HW.W.0006.221130T0000Z-221130T1500Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
1110 AM PST Tue Nov 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 7 AM PST WEDNESDAY...

* WHAT...Southeast winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...From 4 PM this afternoon to 7 AM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ516-517-301200-
/O.CON.KSEW.WI.Y.0023.221130T0000Z-221130T1800Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
1110 AM PST Tue Nov 29 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM PST WEDNESDAY...

* WHAT...South winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...North Coast and Central Coast.

* WHEN...From 4 PM this afternoon to 10 AM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ507-509-556-558-301200-
/O.CON.KSEW.WI.Y.0023.221130T0000Z-221130T1500Z/
Everett and Vicinity-Tacoma Area-Bellevue and Vicinity-
Seattle and Vicinity-
Including the cities of Everett, Edmonds, Lynnwood, Marysville, 
Tacoma, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, 
Sahalee, Pine Lake, and Seattle
1110 AM PST Tue Nov 29 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM PST WEDNESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Everett and Vicinity, Tacoma Area, Bellevue and 
  Vicinity and Seattle and Vicinity.

* WHEN...From 4 PM this afternoon to 7 AM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
596 
WWUS76 KSEW 300328
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
728 PM PST Tue Nov 29 2022

WAZ001-503-506-510-301500-
/O.CON.KSEW.HW.W.0006.000000T0000Z-221130T1500Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
728 PM PST Tue Nov 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY...

* WHAT...Southeast winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...Until 7 AM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ504-511-559-301500-
/O.EXA.KSEW.WI.Y.0023.000000T0000Z-221130T1500Z/
Southwest Interior-Hood Canal Area-Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Shelton, 
Bremerton, and Silverdale
728 PM PST Tue Nov 29 2022

...WIND ADVISORY IN EFFECT UNTIL 7 AM PST WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Southwest Interior, Hood Canal Area and Bremerton and 
  Vicinity.

* WHEN...Until 7 AM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ516-517-301500-
/O.CON.KSEW.WI.Y.0023.000000T0000Z-221130T1800Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
728 PM PST Tue Nov 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...North Coast and Central Coast.

* WHEN...Until 10 AM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ507-509-556-558-301500-
/O.CON.KSEW.WI.Y.0023.000000T0000Z-221130T1500Z/
Everett and Vicinity-Tacoma Area-Bellevue and Vicinity-
Seattle and Vicinity-
Including the cities of Everett, Edmonds, Lynnwood, Marysville, 
Tacoma, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, 
Sahalee, Pine Lake, and Seattle
728 PM PST Tue Nov 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Everett and Vicinity, Tacoma Area, Bellevue and 
  Vicinity and Seattle and Vicinity.

* WHEN...Until 7 AM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
418 
WWUS76 KSEW 300903
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
103 AM PST Wed Nov 30 2022

WAZ001-503-506-510-301500-
/O.CAN.KSEW.HW.W.0006.000000T0000Z-221130T1500Z/
/O.NEW.KSEW.WI.Y.0024.221130T0903Z-221130T1500Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
103 AM PST Wed Nov 30 2022

...WIND ADVISORY IN EFFECT UNTIL 7 AM PST THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...Until 7 AM PST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ504-507-509-511-556-558-559-301015-
/O.CAN.KSEW.WI.Y.0023.000000T0000Z-221130T1500Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-
Hood Canal Area-Bellevue and Vicinity-Seattle and Vicinity-
Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Everett, 
Edmonds, Lynnwood, Marysville, Tacoma, Shelton, Redmond, 
Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, 
Seattle, Bremerton, and Silverdale
103 AM PST Wed Nov 30 2022

...WIND ADVISORY IS CANCELLED...

Winds have eased below advisory levels, but will remain breezy
through the morning.

$$

WAZ516-517-301015-
/O.CAN.KSEW.WI.Y.0023.000000T0000Z-221130T1800Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
103 AM PST Wed Nov 30 2022

...WIND ADVISORY IS CANCELLED...

Winds have eased below advisory levels.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Nov 28, 8:07 PM PST, 7 hours 19 minutes earlier.

Area forecast discussion, Nov 28, 8:07 PM PST, 7 hours 19 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
807 PM PST Mon Nov 28 2022

.SYNOPSIS...A weather system will be moving through the area
tomorrow. There is a lot of variability with this system and
precipitation amount is going to be very dependent on location,
elevation and timing. Additionally, strong southerly winds will be
picking up during the afternoon. Conditions easing later
Wednesday with showers remaining in through Thursday. Another
system expected to impact the area this weekend.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...Fraser River outflow
winds and pressure gradients have been easing this evening and the
Wind Advisory for western Whatcom and the San Juans was cancelled.
It's in the 20s up north in places like Whatcom and Skagit but
still in the lower to mid 30s Seattle on south. Dew points are
low, though, in the teens and we are seeing some clearing so
overnight lows are still expected to drop below freezing
overnight. 33

Previous discussion...A frontal system will begin moving through
the area tomorrow morning. Despite it being less than 24hrs before
the start of the event there remains uncertainty to the forecast.
With this type of set up, the forecast is still very variable and
is going to change all the way up to the event. Make sure to
check for the latest forecast and overall conditions before
heading out.

Lowland Snow:

Not as much cold air has moved into the area as initially
expected. The relatively warmer surface conditions will working
against lowland snow. It is not just temperatures that are working
against lowland snow, wind will also be a factor. Ahead of the
front the easterly winds will work to dry out low levels. As the
warm front moves through strong persistent southerlies will raise
snow and freezing levels up. Making the potential for lowland snow
decrease. That said, there is still the potential. With high
precipitation rates dragging cold air aloft down to the surface
there remains the potential for accumulating snow in the
lowlands.

Snow on the east side of the Olympic Peninsula and South
of the Olympic mountains could begin seeing snow during the period
of easterly winds ahead of the frontal system. This area will
likely transition over to rain as the warm front moves through.
However, additional snow is possible during heavier periods of
precipitation.

The big question mark in precipitation type is for the Seattle
metro area. Between the easterlies and southerlies the chance of
accumulating snow for the south end of the area is less likely.
For the north end precipitation rates could be strong enough that
areas do see some wet slushy accumulations. This is most likely on
the higher hills of the area. The north side of the Seattle metro
area will also have the potential for snow due to post frontal
convergence early Wednesday morning.

The lowland snow accumulation for north of the Seattle metro is
tricky. Snow levels are expected to only rise to 2000 feet briefly
during the early morning hours Wednesday. With the more
persistent cold air the chance of accumulation is more likely
particularly when it comes to the post frontal showers Wednesday
morning.

Mountain Snow:

The slight increase in snow levels during the southerlies are not
expected to impact the snow amounts for the mountains. Heavy
mountain snow is expected to begin late Tuesday morning for the
Olympics and Tuesday afternoon for the Cascades. Snow
accumulations of 1 to 2 feet are expected at the Cascades Passes,
Hurricane Ridge and Paradise at Mount Rainier.

The cold front is expected to have moved out of the area by late
Tuesday night. Leaving the post frontal showers in its wake. The
precipitation type in these post frontal showers is going to be
very dependent on the shower intensity and elevation. As showers
continue into Thursday colder air will continue to filter in,
increasing the probability of snow for all locations.

Wind:

In addition to precipitation, this frontal system is going to
produce windy condition's throughout the area Tuesday afternoon
as the cold front approaches. The strongest winds are expected to
be over our area waters and the adjacent land during the overnight
hours. Gusts up to 50 to 60 mph are expected for the San Juans,
Admiralty Inlet, Island, and Western Whatcom and Skagit counties.
While windy, the rest of the lowland interior winds will be lower
with gusts closer to the 30 to 40 mph. Winds area wide will
subside through the morning hours.

Butwin

.LONG TERM /FRIDAY THROUGH MONDAY/...Cold air is expected to
remain in place through the long term period with lows expected to
remain in the 20s and highs in the upper 30s to low 40s for the
lowlands. Additionally, we are expecting another frontal system to
move through the area beginning Friday. With cold conditions and
another frontal system moving through we are expecting another
round of mountain snow and another chance of accumulating lowland
snow.

Butwin

&&

.AVIATION...Upper-level troughing over the area has promoted
northwesterly flow aloft. This trend should continue overnight and
into Tuesday morning. Generally VFR all areas tonight but
ceilings are expected to gradually lower before trending towards
MVFR criteria on Tuesday. A disturbance is on tap to bring
widespread precipitation from west to east starting during the
morning hours into the afternoon on Tuesday. Rain and snow is
likely across terminals which could drop visibility and ceilings.

KSEA...VFR criteria over the terminal as lower level clouds have
scattered. Northerly winds for the remainder of the evening before
shifting towards the south later overnight into Tuesday morning. VFR
categories are to remain overnight before MVFR ceilings are likely
by 20z Tuesday as a disturbance brining precipitation into the area.
Rain is likely but snow is possible under heavier showers. Accumulating
snowfall greater than 1" is low at 25 percent. McMillian/33

&&

.MARINE...Complicated forecast as models trending a little easier on
the winds. This, combined with current observations, will allow for
the cancellation of inherited Small Craft Advisories in Puget Sound,
the Northern Inland Waters and the East Strait. Remaining headlines
may need additional adjustment, but will allow full suite of 00Z
data to come in before making any judgments. The next incoming
system will move through Tuesday evening and Wednesday for
increasing south-southeasterly winds across the area. Gales are
likely for the coastal waters during this time period, as well as
the northern inland waters and Puget Sound. Also, there is a chance
for Storm Force winds/gusts across the eastern Strait of Juan de
Fuca Tuesday night into Wednesday morning. Winds will taper a bit
Wednesday afternoon for additional Small Craft Advisory winds.
Offshore winds increase Wednesday night and into Thursday and remain
elevated into the weekend.

Seas of 8 to 10 ft tonight into Tuesday morning. Seas will build
Wednesday to 13 to 17 ft subsiding Thursday into Thursday night.

McMillian/18

&&

.HYDROLOGY...There will be active weather this week with
significant amounts of precipitation, but snow levels will be low,
near sea level in the north to below 3000 feet in the south near the
coast. Rivers will rise, especially the Skokomish, but there will
not likely be enough storm runoff for river flooding due to the
snowfall over much of the area.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Watch from Tuesday afternoon through Wednesday
     afternoon for Admiralty Inlet Area-Bremerton and Vicinity-
     East Puget Sound Lowlands-Eastern Strait of Juan de Fuca-
     Everett and Vicinity-Hood Canal Area-Lower Chehalis Valley
     Area-Olympics-West Slopes North Cascades and Passes-West
     Slopes North Central Cascades and Passes-West Slopes South
     Central Cascades and Passes-Western Skagit County-Western
     Strait of Juan De Fuca-Western Whatcom County.

     Winter Weather Advisory from 1 PM Tuesday to 10 AM PST Wednesday
     for Bellevue and Vicinity-Seattle and Vicinity.

PZ...Small Craft Advisory until 10 AM PST Wednesday for West Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Storm Watch from Tuesday afternoon through late Tuesday night
     for Admiralty Inlet-East Entrance U.S. Waters Strait Of
     Juan De Fuca-Northern Inland Waters Including The San Juan
     Islands.

     Gale Watch from Tuesday afternoon through late Tuesday night for
     Puget Sound and Hood Canal.

     Small Craft Advisory until 7 AM PST Tuesday for Coastal Waters
     From Cape Flattery To James Island Out 10 Nm.

     Gale Warning from 7 AM to 10 PM PST Tuesday for Coastal Waters
     From Cape Flattery To James Island Out 10 Nm.

     Gale Warning from 6 AM to 10 PM PST Tuesday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm.

&&

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 4:28 PM PSTGale WatchSEW10 hr
Nov 28, 4:28 PM PSTGale WarningSEW34 hr
Nov 28, 4:28 PM PSTSmall Craft AdvisorySEW10 hr
Nov 28, 4:28 PM PSTStorm WatchSEW10 hr
Nov 29, 3:25 AM PSTWinter Storm WarningSEW35 hr
Nov 29, 3:26 AM PSTWind AdvisorySEW22 hr

Nearby

High Wind Warnings in Washington, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.